Allocation rules for museum pass programs
We consider natural axioms for allocating the income of museum pass programs. Two allocation rules are characterized and are shown to coincide with the Shapley value and the equal division solution of the associated TU-game introduced by Ginsburgh and Zang (2003).
|Date of creation:||09 Dec 2009|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://mpra.ub.uni-muenchen.de
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Victor Ginsburgh & ISRAEL Zang, 2003.
"The museum pass game and its value,"
ULB Institutional Repository
2013/1683, ULB -- Universite Libre de Bruxelles.
- GINSBURGH, Victor & ZANG, Israel, . "The museum pass game and its value," CORE Discussion Papers RP -1615, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- GINSBURGH, Victor & ZANG, Israël, 2002. "The museum pass game and its value," CORE Discussion Papers 2002041, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Victor Ginsburgh & ISRAEL Zang, 2001. "Sharing the Income of a Museum Pass Program," ULB Institutional Repository 2013/99272, ULB -- Universite Libre de Bruxelles.
- van den Brink, Rene, 2007. "Null or nullifying players: The difference between the Shapley value and equal division solutions," Journal of Economic Theory, Elsevier, vol. 136(1), pages 767-775, September.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:20103. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht)
If references are entirely missing, you can add them using this form.